# SDR FDEA200902250705

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A57110436203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CENTER SPAR CUTOUT IN STIFFENER, C 44, IN HOLE NR 3 REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL AND PERFORMING NDT IAW RAS  70517477/009/2009 ISS A, APPROVED BY EA 6-5710-120225.
